RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Puzarenko, Vadim Grigorevich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 23

Number of views:
This page:1525
Abstract pages:5983
Full texts:1739
References:765
Puzarenko, Vadim Grigorevich
Associate professor
Doctor of physico-mathematical sciences (2013)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:

http://www.mathnet.ru/eng/person28881
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/667706

Publications in Math-Net.Ru
2019
1. I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrahmanov, “Partial decidable presentations in hyperarithmetic”, Sibirsk. Mat. Zh., 60:3 (2019),  599–609  mathnet  elib; Siberian Math. J., 60:3 (2019), 464–471  isi  scopus
2018
2. I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrakhmanov, “Positive presentations of families in relation to reducibility with respect to enumerability”, Algebra Logika, 57:4 (2018),  492–498  mathnet; Algebra and Logic, 57:4 (2018), 320–323  isi  scopus
3. I. Sh. Kalimullin, A. Kach, A. Montalbán, V. G. Puzarenko, M. Kh. Faizrakhmanov, “Jump inversions of algebraic structures and the $\Sigma$-definability”, Algebra Logika, 57:2 (2018),  243–249  mathnet; Algebra and Logic, 57:2 (2018), 161–165  isi  scopus
4. R. R. Avdeev, V. G. Puzarenko, “A computable structure with non-standard computability”, Mat. Tr., 21:2 (2018),  3–60  mathnet; Siberian Adv. Math., 29:2 (2019), 77–115  scopus
5. I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrahmanov, “Positive presentations of families relative to $e$-oracles”, Sibirsk. Mat. Zh., 59:4 (2018),  823–833  mathnet  elib; Siberian Math. J., 59:4 (2018), 648–656  isi  scopus
2017
6. R. R. Avdeev, V. G. Puzarenko, “A computable structure with nonstandard computability”, Algebra Logika, 56:5 (2017),  636–638  mathnet; Algebra and Logic, 56:5 (2017), 425–426  isi  scopus
2015
7. V. G. Puzarenko, K. V. Storozhuk, “Compactness and Convergence of Monotone Subnets”, Mat. Zametki, 97:6 (2015),  945–946  mathnet  mathscinet  elib; Math. Notes, 97:6 (2015), 968–969  isi  scopus
2012
8. V. G. Puzarenko, “Countably categorical theories”, Algebra Logika, 51:3 (2012),  358–384  mathnet  mathscinet  zmath; Algebra and Logic, 51:3 (2012), 241–258  isi  scopus
2011
9. V. G. Puzarenko, “Fixed points for the jump operator”, Algebra Logika, 50:5 (2011),  615–646  mathnet  mathscinet  zmath; Algebra and Logic, 50:5 (2011), 418–438  isi  scopus
10. V. G. Puzarenko, “Existence of saturated structures”, Sibirsk. Mat. Zh., 52:2 (2011),  393–399  mathnet  mathscinet; Siberian Math. J., 52:2 (2011), 311–315  isi  scopus
2010
11. V. G. Puzarenko, “A semilattice of numberings. II”, Algebra Logika, 49:4 (2010),  498–519  mathnet  mathscinet  zmath; Algebra and Logic, 49:4 (2010), 340–353  isi  scopus
12. V. G. Puzarenko, “Descriptive properties on admissible sets”, Algebra Logika, 49:2 (2010),  238–262  mathnet  mathscinet  zmath; Algebra and Logic, 49:2 (2010), 160–176  isi  scopus
2009
13. I. Sh. Kalimullin, V. G. Puzarenko, “Reducibility on families”, Algebra Logika, 48:1 (2009),  31–53  mathnet  mathscinet  zmath; Algebra and Logic, 48:1 (2009), 20–32  isi  scopus
14. V. G. Puzarenko, “On a semilattice of numberings”, Mat. Tr., 12:2 (2009),  170–209  mathnet  mathscinet; Siberian Adv. Math., 20:2 (2010), 128–154
15. V. G. Puzarenko, “A certain reducibility on admissible sets”, Sibirsk. Mat. Zh., 50:2 (2009),  415–429  mathnet  mathscinet; Siberian Math. J., 50:2 (2009), 330–340  isi  scopus
2008
16. V. G. Puzarenko, “On collection of all computable subsets on admissible sets”, Sib. Èlektron. Mat. Izv., 5 (2008),  1–7  mathnet  mathscinet
2005
17. V. G. Puzarenko, “Computability in special models”, Sibirsk. Mat. Zh., 46:1 (2005),  185–208  mathnet  mathscinet  zmath; Siberian Math. J., 46:1 (2005), 148–165  isi
2004
18. V. G. Puzarenko, “The Löwenheim–Skolem–Mal'tsev Theorem for $\mathbb{HF}$-Structures”, Algebra Logika, 43:6 (2004),  749–758  mathnet  mathscinet  zmath; Algebra and Logic, 43:6 (2004), 418–423  scopus
19. A. S. Morozov, V. G. Puzarenko, “$\Sigma$-Subsets of Natural Numbers”, Algebra Logika, 43:3 (2004),  291–320  mathnet  mathscinet  zmath; Algebra and Logic, 43:3 (2004), 162–178  scopus
20. I. Sh. Kalimullin, V. G. Puzarenko, “Computability Principles on Admissible Sets”, Mat. Tr., 7:2 (2004),  35–71  mathnet  mathscinet  zmath; Siberian Adv. Math., 15:4 (2005), 1–33
2002
21. V. G. Puzarenko, “Decidable Computable $\mathbb A$-Numberings”, Algebra Logika, 41:5 (2002),  568–584  mathnet  mathscinet  zmath; Algebra and Logic, 41:5 (2002), 314–322  scopus
22. V. G. Puzarenko, “Model Theory for Hereditarily Finite Superstructures”, Algebra Logika, 41:2 (2002),  199–222  mathnet  mathscinet  zmath; Algebra and Logic, 41:2 (2002), 111–123  scopus
2000
23. V. G. Puzarenko, “On the computability over models of decidable theories”, Algebra Logika, 39:2 (2000),  170–197  mathnet  mathscinet  zmath; Algebra and Logic, 39:2 (2000), 98–113  scopus

2019
24. Yu. L. Ershov, S. S. Goncharov, V. D. Mazurov, B. S. Baizhanov, B. Sh. Kulpeshov, P. E. Alaev, A. V. Vasil'ev, E. V. Vasil'ev, E. P. Vdovin, V. V. Verbovskii, A. A. Vikent'ev, D. Yu. Vlasov, M. A. Grechkoseeva, V. N. Zhelyabin, P. S. Kolesnikov, V. M. Kopytov, L. L. Maksimova, I. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. V. Ovchinnikova, S. P. Odintsov, D. E. Pal'chunov, N. A. Peryazev, A. G. Pinus, L. N. Pobedin, A. P. Pozhidaev, B. Poizat, V. G. Puzarenko, D. O. Revin, V. N. Remeslennikov, N. S. Romanovskii, A. N. Ryaskin, S. S. Starchenko, A. A. Stepanova, S. V. Sudoplatov, E. I. Timoshenko, D. A. Tusupov, N. G. Khisamiev, V. A. Churkin, Z. Chatzidakis, M. V. Schwidefsky, K. M. Shegirov, I. P. Shestakov, “Evgenii Andreevich Palyutin (1945–2018)”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–10  mathnet
2013
25. P. E. Alaev, O. V. Bogopolski, A. V. Vasil'ev, S. S. Goncharov, Yu. L. Ershov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Palchunov, V. G. Puzarenko, V. V. Rybakov, K. L. Rychkov, A. N. Ryaskin, I. A. Taimanov, A. S. Filyurin, D. G. Khramtsov, V. A. Churkin, “Sergei Ilyich Mardaev (6.04.1962–10.04.2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  30–34  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020